Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


enlarged axillary nodes despite taking the meds?
Jan 27, 2013

hello doctor mark, actually my story started when i got this terrible fever and bone aches on november 2011 so i tested my self and got diagnosed as HIV positive i started taking meds 6 months later when my cd4 count was around 300 now ive been on lamivudine and efvirenz for 7 months my count improved and my last cbc done on jan 2013 showed a TLC of 3,700/cmm but the problem is i keep having the axillary lymphnodes enlargment they appear on one side then disappear, to appear on the other side some times two nodes one large lymphnode and another smaller one they are tender yet i dont complain of fever ? the nodes disappear after a week or may be 10 days and its only in the armpits no other lymph nodes are enlarged why am i having these lymph node enlargments despite being on the meds regularly now for 7 months and should i take avil IM when they appear? thank u for yr time

Response from Dr. Holodniy

You don't indicate what your current CD4 count and HIV viral load results are. Also, are you only taking lamivudine and efavirenz, or is there a third medication you are also taking? We usually prescribe 3 HIV medications to be taken together. Persistent and increasing size of lymph nodes are usually more worrisome than waxing and waning lymph nodes. This could be associated with ongoing HIV activity but it is hard to tell given the information.



Previous
Still not undetectable
Next
New HIV diagnois, and heart condition

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement